Публикация №1796

Название публикацииSTOCHASTIC MONOTONICITY AND DUALITY FOR ONE-DIMENSIONAL MARKOV PROCESSES
Название на другом языкеСТОХАСТИЧЕСКАЯ МОНОТОННОСТЬ И ДВОЙСТВЕННОСТЬ ОДНОМЕРНЫХ МАРКОВСКИХ ПРОЦЕССОВ
Тип публикацииСтатья
ИзданиеMathematical Notes
ИздательНе задан
ISBNНе задан
DOIНе задан
Год издания2011
Том89
Номер5
ГлаваНе задан
Страницы652-660
АннотацияНе задан
АвторыКолокольцов Василий Никитич
ссылка в Internethttp://link.springer.com/article/10.1134/S0001434611050063
РИНЦ3
WoS5
Цитируемые
публикации авторов
ИПИ РАН

(2011) MARKOV PROCESSES, SEMIGROUPS AND GENERATORS

(2003) MEASURE-VALUED LIMITS OF INTERACTING PARTICLE SYSTEMS WITH K-NARY INTERACTIONS - I. ONE-DIMENSIONAL LIMITS

(2010) NONLINEAR MARKOV PROCESSES AND KINETIC EQUATIONS

(2007) NONLINEAR MARKOV SEMIGROUPS AND INTERACTING LEVY TYPE PROCESSES

(2004) ON MARKOV PROCESSES WITH DECOMPOSABLE PSEUDO-DIFFERENTIAL GENERATORS

(2011) THE LEVY-KHINTCHINE TYPE OPERATORS WITH VARIABLE LIPSCHITZ CONTINUOUS COEFFICIENTS GENERATE LINEAR OR NONLINEAR MARKOV PROCESSES AND SEMIGROUPS